Works matching DE "NONSYMMETRIC matrices"
Results: 176
The generalized residual cutting method and its convergence characteristics.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2517
- By:
- Publication type:
- Article
Estimating and increasing the structural robustness of a network.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 2, p. 1, doi. 10.1002/nla.2418
- By:
- Publication type:
- Article
New strategies for determining backward perturbation bound of approximate two‐sided Krylov subspaces.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 6, p. 1, doi. 10.1002/nla.2324
- By:
- Publication type:
- Article
Approximate solutions to large nonsymmetric differential Riccati problems with applications to transport theory.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 1, p. N.PAG, doi. 10.1002/nla.2272
- By:
- Publication type:
- Article
Fast approximate truncated SVD.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 4, p. N.PAG, doi. 10.1002/nla.2246
- By:
- Publication type:
- Article
A comparison of preconditioned Krylov subspace methods for large‐scale nonsymmetric linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2215
- By:
- Publication type:
- Article
Making global simpler GMRES more stable.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2203
- By:
- Publication type:
- Article
Comparison of algebraic multigrid methods for an adaptive space–time finite‐element discretization of the heat equation in 3D and 4D.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 3, p. 1, doi. 10.1002/nla.2143
- By:
- Publication type:
- Article
Fast verified computation for solutions of algebraic Riccati equations arising in transport theory.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 5, p. n/a, doi. 10.1002/nla.2098
- By:
- Publication type:
- Article
Extending the eigCG algorithm to nonsymmetric Lanczos for linear systems with multiple right-hand sides.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 473, doi. 10.1002/nla.1893
- By:
- Publication type:
- Article
On the eigenvalue distribution of preconditioned nonsymmetric saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 557, doi. 10.1002/nla.1911
- By:
- Publication type:
- Article
A subspace shift technique for nonsymmetric algebraic Riccati equations associated with an M-matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 440, doi. 10.1002/nla.1836
- By:
- Publication type:
- Article
A new investigation of the extended Krylov subspace method for matrix function evaluations.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 4, p. 615, doi. 10.1002/nla.652
- By:
- Publication type:
- Article
Constraint preconditioning for nonsymmetric indefinite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 4, p. 677, doi. 10.1002/nla.664
- By:
- Publication type:
- Article
Smoothed aggregation for Helmholtz problems.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 361, doi. 10.1002/nla.686
- By:
- Publication type:
- Article
An implicit wavelet sparse approximate inverse preconditioner using block finger pattern.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 915, doi. 10.1002/nla.657
- By:
- Publication type:
- Article
Newton iterations for a non-symmetric algebraic Riccati equation.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 191, doi. 10.1002/nla.411
- By:
- Publication type:
- Article
The eigenvalues of preconditioned matrices for linear multistep formulas in boundary value form.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 315, doi. 10.1002/nla.419
- By:
- Publication type:
- Article
Approximate inverse computation using Frobenius inner product.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 3, p. 239, doi. 10.1002/nla.269
- By:
- Publication type:
- Article
On the Odir iterative method for non-symmetric indefinite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 2, p. 71, doi. 10.1002/1099-1506(200103)8:2<71::AID-NLA230>3.0.CO;2-6
- By:
- Publication type:
- Article
Reliable preconditioned iterative linear solvers for some numerical integrators.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 2, p. 111, doi. 10.1002/1099-1506(200103)8:2<111::AID-NLA234>3.0.CO;2-Q
- By:
- Publication type:
- Article
A robust algebraic multilevel preconditioner for non-symmetric M-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 5, p. 243, doi. 10.1002/1099-1506(200007/08)7:5<243::AID-NLA195>3.0.CO;2-Y
- By:
- Publication type:
- Article
Multilevel Minimal Residual Methods for Nonsymmetric Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 5, p. 351, doi. 10.1002/(SICI)1099-1506(199609/10)3:5<351::AID-NLA88>3.0.CO;2-#
- By:
- Publication type:
- Article
On a Generalized Conjugate Gradient Orthogonal Residual Method.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 5, p. 467, doi. 10.1002/nla.1680020507
- By:
- Publication type:
- Article
Dynamical Analysis of Numerical Systems.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 297, doi. 10.1002/nla.1680020310
- By:
- Publication type:
- Article
A Comparison of Some Domain Decomposition and ILU Preconditioned Iterative Methods for Nonsymmetric Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 5, p. 477, doi. 10.1002/nla.1680010504
- By:
- Publication type:
- Article
Optimal preconditioning for the symmetric and nonsymmetric coupling of adaptive finite elements and boundary elements.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 603, doi. 10.1002/num.22025
- By:
- Publication type:
- Article
Convergence of goal-oriented adaptive finite element methods for nonsymmetric problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 2, p. 479, doi. 10.1002/num.22002
- By:
- Publication type:
- Article
Boundary value problems for the one-dimensional Willmore equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 3, p. 293, doi. 10.1007/s00526-007-0089-6
- By:
- Publication type:
- Article
Non-uniqueness of self-similar shrinking curves for an anisotropic curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 1, p. 49, doi. 10.1007/s00526-005-0357-2
- By:
- Publication type:
- Article
Existence of Best Approximation Elements in the spaces L.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 639, doi. 10.1007/s10958-016-2996-6
- By:
- Publication type:
- Article
Parallel Approaches and Technologies of Domain Decomposition Methods.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 724, doi. 10.1007/s10958-015-2395-4
- By:
- Publication type:
- Article
A New Adiabatic Kernel for the MC2 Model.
- Published in:
- Atmosphere - Ocean (Canadian Meteorological & Oceanographic Society), 1998, v. 36, n. 3, p. 241, doi. 10.1080/07055900.1998.9649613
- By:
- Publication type:
- Article
Numerical results on noisy blown-up matrices.
- Published in:
- Annales Mathematicae et Informaticae, 2020, v. 51, p. 17, doi. 10.33039/ami.2020.07.001
- By:
- Publication type:
- Article
A Numerical Method to Solve Nonsymmetric Eigensystems Applied to Dynamics of Turbomachinery.
- Published in:
- International Journal of Computational Methods, 2020, v. 17, n. 9, p. N.PAG, doi. 10.1142/S0219876219500737
- By:
- Publication type:
- Article
An Artificial Allocations Based Solution to the Label Switching Problem in Bayesian Analysis of Mixtures of Distributions.
- Published in:
- Journal of Computational & Graphical Statistics, 2010, v. 19, n. 2, p. 313, doi. 10.1198/jcgs.2010.09008
- By:
- Publication type:
- Article
Lipschitz Estimates in Almost-Periodic Homogenization.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 10, p. 1882, doi. 10.1002/cpa.21616
- By:
- Publication type:
- Article
The Theory for J-Hermitian Subspaces in a Product Space.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/676835
- By:
- Publication type:
- Article
Definite Quadratic Eigenvalue Problems.
- Published in:
- Annals of DAAAM & Proceedings, 2014, v. 25, n. 1, p. 56, doi. 10.1016/j.proeng.2015.01.342
- By:
- Publication type:
- Article
On the Nonsymmetric Longer Queue Model: Joint Distribution, Asymptotic Properties, and Heavy Traffic Limits.
- Published in:
- Advances in Operations Research, 2013, p. 1, doi. 10.1155/2013/680539
- By:
- Publication type:
- Article
Quadratic decomposition of a Laguerre-Hahn polynomial sequence.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 4, p. 641, doi. 10.36045/bbms/1290608192
- By:
- Publication type:
- Article
Elliptic equation with nonsymmetric matrix: Averaging of the “variational solutions”.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 3/4, p. 560, doi. 10.1134/S0001434607030340
- By:
- Publication type:
- Article
Convexity of Chebyshev Sets Contained in a Subspace.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 1/2, p. 3, doi. 10.1007/s11006-005-0093-0
- By:
- Publication type:
- Article
SIMILARITY SOLUTIONS OF A MULTIDIMENSIONAL REPLICATOR DYNAMICS INTEGRODIFFERENTIAL EQUATION.
- Published in:
- Journal of Dynamics & Games, 2016, v. 3, n. 1, p. 51, doi. 10.3934/jdg.2016003
- By:
- Publication type:
- Article
Azo substituted V-shaped liquid crystalline compounds: synthesis and mesophase characterisation.
- Published in:
- Phase Transitions, 2013, v. 86, n. 12, p. 1227, doi. 10.1080/01411594.2012.744837
- By:
- Publication type:
- Article
Global weak solutions for a 2 × 2 balance non-symmetric system of Keyfitz-Kranzer type.
- Published in:
- Ciencia en Desarrollo, 2017, v. 8, n. 1, p. 29
- By:
- Publication type:
- Article
Temperature Effects on Nonlinear Vibration Behaviors of Euler-Bernoulli Beams with Different Boundary Conditions.
- Published in:
- Shock & Vibration, 2018, p. 1, doi. 10.1155/2018/9834629
- By:
- Publication type:
- Article
Inverse eigenvalue problem for Jacobi matrix and nonnegative matrices.
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 5, p. 1, doi. 10.1142/S179355712250098X
- By:
- Publication type:
- Article
Busemann-Petty problems for general L-intersection bodies.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 5, p. 777, doi. 10.1007/s10114-015-4273-x
- By:
- Publication type:
- Article
Koornwinder polynomials and affine Hecke algebras.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 19, p. 1005, doi. 10.1155/S1073792800000520
- By:
- Publication type:
- Article